标题:Optimal Dividend Payouts Under Jump-Diffusion Risk Processes
作者:Zou, Jiezhong; Zhang, Zhenzhong; Zhang, Jiankang
作者机构:[Zou, Jiezhong; Zhang, Zhenzhong] Cent S Univ, Sch Math Sci & Comp Technol, Changsha 410075, Hunan, Peoples R China.; [Zhang, Zhenzhong; Zhang, Jian 更多
通讯作者:Zhang, Z
通讯作者地址:[Zhang, ZZ]Cent S Univ, Sch Math Sci & Comp Technol, Changsha 410075, Hunan, Peoples R China.
来源:STOCHASTIC MODELS
出版年:2009
卷:25
期:2
页码:332-347
DOI:10.1080/15326340902870133
关键词:Dividend payouts; Jump-diffusion processes; Stochastic impulse control;; Quasi-variational inequalities
摘要:This article considers the dividend optimization problem for an insurer with a jump-diffusion risk process in the presence of fixed and proportional transaction costs. Due to the presence of a fixed transaction cost, the mathematical problem becomes an impulse stochastic control problem. Using a stochastic impulse control approach, we transform the stochastic control problem into a quasi-variational inequality for a second-order nonlinear integro-differential equation. Under a risk-neutral assumption for the insurer, we solve this problem explicitly and construct the value function together with the optimal policy. Finally, we discuss the expected time to the first dividend payment when the optimal strategy is employed.
收录类别:EI;SCOPUS;SCIE;SSCI
WOS核心被引频次:7
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-70449569467&doi=10.1080%2f15326340902870133&partnerID=40&md5=16877dfbe21caea4b3d9a500142fee7a
TOP